Top
20
Doctor insights on: Facial Flushing

Share
Dr. Daniel Saurborn
125 doctors shared insights

Facial Flushing (Overview)

Facial flushing - episode of reddening of skin of face &/or other parts of the body caused by dilation of blood vessels just under the skin.


1

1
Norco (hydrocodone and acetaminophen) cause facial flushing?

Norco (hydrocodone and acetaminophen) cause facial flushing?

It's possible, yes: Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness. ...Read more

Dr. Daniel Saurborn
125 doctors shared insights

Facial Flushing (Overview)

Facial flushing - episode of reddening of skin of face &/or other parts of the body caused by dilation of blood vessels just under the skin.


2

2
What are some of the best ways to either reduce facial flushing or cure it completly?

What are some of the best ways to either reduce facial flushing or cure it completly?

What's the cause: The best way to treat this is to find the cause and treat that. Treatment will be different depending on the cause. Please see your doctor to have a conversation. Good luck. ...Read more

3

3
I get nighttime facial flushing and palpitations last few minutes to hour 61yrs thru menopause is it carcinoid syndrome?

Very rare: Carcinoid syndrome is very rare. Flushing from perimenopausal state s is very common. Common things happen commonly. But if you want to rule out carcinoid, ask your doctor to collect a 24-hour urine for 5h-iaa. Then you can put your mind at ease. ...Read more

4

4
What is the definition or description of: Facial flushing?

What is the definition or description of: Facial flushing?

Facial flushing: Facial flushing — episode of reddening of skin of face &/or other parts of the body caused by dilation of blood vessels just under the skin. ...Read more

5

5
What are some of the best ways to either reduce facial flushing or cure it completly?

What's the cause: The best way to treat this is to find the cause and treat that. Treatment will be different depending on the cause. Please see your doctor to have a conversation. Good luck. ...Read more

8

8
What causes facial flushing and red neck and chest?

What causes facial flushing and red neck and chest?

It requires medcheck: Flushing of the face and chest occurs in a condition called carcinoid syndrome. But it is usually accompanied by frequent Diarrhea. How are your bowel movements?. If you are having any other symptoms besides redness you should go see your doctor for his/her assessment and physical examination and check your liver. ...Read more

9

9
Are just mild hives and facial flushing considered anaphylaxis?

Possible: But I am more concerned that you may have a mast cell disorder and you should consult an allergist. Facial flushing is found in rosacea but hives are not. ...Read more

10

10
My husband has had a fever, facial flushing, and body aches on and off for three weeks. What could this be?

It could be time...: To get him to a physician, UC clinic or ER for evaluation and treatment- why would either of you wait 3 weeks and then write an online question: get medical attention-TODAY! ...Read more

12

12
I get nighttime facial flushing and palpitations last few minutes to hour 61yrs thru menopause is it carcinoid syndrome?

Very rare: Carcinoid syndrome is very rare. Flushing from perimenopausal state s is very common. Common things happen commonly. But if you want to rule out carcinoid, ask your doctor to collect a 24-hour urine for 5h-iaa. Then you can put your mind at ease. ...Read more

14

14
I have what appears to be chronic urticaria. Also, get occasional warm facial flushing. How dangerous is this condition? Is anaphylaxis likely? Worried.

I have what appears to be chronic urticaria. Also, get occasional warm facial flushing. How dangerous is this condition? Is anaphylaxis likely? Worried.

Don't know: You need to consult an allergist. The problem may just be hives but given all the other issues, one needs to rule out more serious conditions as well. At this time, it does not appear that your problem is related to anaphylaxis. ...Read more

15

15
Will increasing dosages of salbutamol and symbicort (budesonide and formoterol) cause facial flushing.?

Yes: The medicines are called beta-2- agonists which can cause increase in heart rate and open up the airways but also the blood vessels and yes, flushing and blushing. ...Read more

16

16
I am experiencing skin redness on inside of both forearms-with a rash that sometimes pops up. Facial flushing.?

I am experiencing skin redness on inside of both forearms-with a rash that sometimes pops up. Facial flushing.?

Dermatitis: Try steroid and antifungal otc.
Make sure you have no latex allergy or any other type of allergies. Zyrtec or allegra as needed.
May need PCP or Dermatology consult. ...Read more

17

17
Random dizzy spells, facial flushing, and general fatigue. What could be going on? Do I need to do something about it?

Random dizzy spells, facial flushing, and general fatigue. What could be going on? Do I need to do something about it?

Dizzy: This is difficult to answer but it is not normal. Thyroid problems should be considered as well as pregnancy. I recommend seeing your doctor with these symtoms. ...Read more

18

18
Got cortisone shot in knee. Within hours had headache and very uncomfortable facial flushing. Reaction? What helps relieve symptoms?

Got cortisone shot in knee. Within hours had headache and very uncomfortable facial flushing.  Reaction? What helps relieve symptoms?

Call your doc: Sounds like an allergic reaction to what was injected. While antihistamines my help, the symptoms, you need to call the doc who, injected your knee, so, it snd you can be examined, and allergy can be listed to avoid a worse problem if this med is used again. ...Read more

19

19
With carcinoid syndrome is flushing constant and is diarrhea and pain present. I have facial flushing +palpitations menopause 9 yrs ago?

It's episodic: Carcinoid syndrome causes episodic flushing, diarrhea, and palpitations. Other things can cause these symptoms and you mention one of them-- menopause. I notice you have asthma, and if you use albuterol inhalers they can definitely cause those symptoms. Steroids like Prednisone can also cause this, as can anxiety, dumping syndrome, and a host of other things. See a doc to get this sorted out! ...Read more

Dr. Stephen Abraham
574 doctors shared insights

Flushing (Definition)

Flushing = ...Read more